# SDR 98FDEA00426

- Difficulty date: July 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181FE
- Make and model: Boeing 727-22
- Aircraft serial: 18868
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Condition: Overheat
- Location: Lt Pack
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

98-0164 - STA-AFW - IN CRUISE FLIGHT LEVEL 250 LOWER AFT BODY OVERHEAT LIGHT ILLUMINATED.  AFTER OPENING NR 1 BLEED VALVE AND CLOSING THE LEFT NR 2 BLEED VALVE LIGHT EXTINGUISHED AFTER ABOUT 1 MINUTE.  NO ANTI-ICE WAS USED.   REMOVED AND REPLACED LEFT PACK VALVE REFERENCE PER MAINTENANCE MANUAL 21-51-61.  OPERATIONAL AND LEAK CHECK NORMAL.
